Drift and trapping in biased diffusion on disordered lattices

Dhar, Deepak ; Stauffer, Dietrich (1998) Drift and trapping in biased diffusion on disordered lattices International Journal of Modern Physics C, 9 (2). pp. 349-355. ISSN 0129-1831

Full text not available from this repository.

Official URL: http://ejournals.worldscientific.com.sg/ijmpc/09/0...

Related URL: http://dx.doi.org/10.1142/S0129183198000273


We re-examine the theory of transition from drift to no-drift in biased diffusion on percolation networks. We argue that for the bias field B equal to the critical value Bc, the average velocity at large times t decreases to zero as 1/log(t). For B<Bc, the time required to reach the steady-state velocity diverges as exp(const/|Bc-B|). We propose an extrapolation form that describes the behavior of average velocity as a function of time at intermediate time scales. This form is found to have a very good agreement with the results of extensive Monte Carlo simulations on a three-dimensional site-percolation network and moderate bias.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Monte Carlo; Percolation; Logarithmic Velocity; Vogel-Fulcher Law
ID Code:82190
Deposited On:10 Feb 2012 04:14
Last Modified:10 Feb 2012 04:14

Repository Staff Only: item control page